Sequences of elliptical distributions and mixtures of normal distributions.
Loading...
Download
Official URL
Full text at PDC
Publication date
2006
Advisors (or tutors)
Editors
Journal Title
Journal ISSN
Volume Title
Publisher
Academic Press
Citation
Gómez Sánchez-Manzano, E., Gómez Vilegas, M. Á. & Marín Díazaraque, J. M. «Sequences of Elliptical Distributions and Mixtures of Normal Distributions». Journal of Multivariate Analysis, vol. 97, n.o 2, febrero de 2006, pp. 295-310. DOI.org (Crossref), https://doi.org/10.1016/j.jmva.2005.03.008.
Abstract
Two conditions are shown under which elliptical distributions are scale mixtures of normal distributions with respect to probability distributions. The issue of finding the mixing distribution function is also considered. As a unified theoretical framework, it is also shown that any scale mixture of normal distributions is always a term of a sequence of elliptical distributions, increasing in dimension, and that all the terms of this sequence are also scale mixtures of normal distributions sharing the same mixing distribution function. Some examples are shown as applications of these concepts, showing the way of finding the mixing distribution function.